Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic capacity and approximation problems


Author: A. M. Davie
Journal: Trans. Amer. Math. Soc. 171 (1972), 409-444
MSC: Primary 30A82
MathSciNet review: 0350009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider some problems concerning analytic capacity as a set function, which are relevant to approximation problems for analytic functions on plane sets. In particular we consider the question of semiadditivity of capacity. We obtain positive results in some special cases and give applications to approximation theory. In general we establish some equivalences among various versions of the semiadditivity question and certain questions in approximation theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0350009-9
PII: S 0002-9947(1972)0350009-9
Keywords: Analytic capacity, uniform approximation, bounded approximation, negligible set
Article copyright: © Copyright 1972 American Mathematical Society